Numéro
J. Phys. I France
Volume 4, Numéro 3, March 1994
Page(s) 357 - 359
DOI https://doi.org/10.1051/jp1:1994143
DOI: 10.1051/jp1:1994143
J. Phys. I France 4 (1994) 357-359

Short Communication

Packing fraction for hard disk random heaps

R.S. Perkins

University of Southwestern Louisiana, Lafayette, Louisiana 70504-4370, U.S.A.


(Received 23 September 1993, revised 29 December 1993, accepted 17 January 1994)

Abstract
Structures for the random distributions of disks in one dimension are used to calculate the packing density of two dimensional random heaps of disks. The calculated values are compared with those obtained from computer simulations.



© Les Editions de Physique 1994

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.